Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Bokanowski.Garcke.Griebel.ea:2012,
  author = {Bokanowski, Olivier and Garcke, Jochen and Griebel,
		  Michael and Klompmaker, Irene},
  year = {2013},
  issn = {0885-7474},
  journal = {Journal of Scientific Computing},
  volume = {55},
  number = {3},
  doi = {10.1007/s10915-012-9648-x},
  title = {An Adaptive Sparse Grid Semi-{L}agrangian Scheme for First
		  Order {H}amilton-{J}acobi {B}ellman Equations},
  url = {http://dx.doi.org/10.1007/s10915-012-9648-x},
  publisher = {Springer US},
  keywords = {Sparse grids; Hamilton-Jacobi Bellman equation; Front
		  propagation; Semi-Lagrangian scheme; Adaptivity},
  pages = {575-605},
  language = {English},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/ADAPTIVE_SPARSE_GRID_SEMI_LAGRANGIAN_SCHEME_preprint.pdf 1},
  note = {also available as INS Preprint No. 1207},
  inspreprintnum = {1207},
  annote = {article,journal}
}